×

zbMATH — the first resource for mathematics

Global stability for a class of delay differential equations. (English) Zbl 1064.34061
The paper is concerned with the study of the behavior of solutions of the delay differential equation \[ {\dot x}(t) = \alpha f(x(t-1)), x(t) = x^0(t) \quad\text{for }t \in [-1, 0] \] where \(\alpha \geq 0\) and \(f\) is a continuously differentiable unimodal mapping with \(f(0)=f(1)=0\). The author gives sufficient conditions for the nonnegativity of solutions of the equation and for the global stability of the solutions.

MSC:
34K20 Stability theory of functional-differential equations
Software:
PSPManalysis
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Hutchinson, G.E, Circular casual systems in ecology, Ann. N.Y. acad. sci., 50, 221-246, (1948)
[2] Schuster, R; Schuster, H, Reconstruction models for the ehrlich ascites tumor of the mouse, ()
[3] Foryś, U; Kolev, M, Time delays in proliferation and apoptosis for solid avascular tumour, (), Warsaw University, RW 02-10 (110), (Preprint, August 2002)
[4] Kirkilionis, M; Diekman, O; Lisser, B; Nool, M; Sommeijer, B; de Roos, A, Numerical continuation of equilibria of physiologically structured population models. I. theory, Math. models methods appl. sci., 6, 1101-1127, (2001) · Zbl 1013.92036
[5] Hale, J, Theory of functional differential equations, (1997), Springer New York
[6] Foryś, U; Marciniak-Czochra, A, Delay logistic equation with diffusion, ()
[7] Foryś, U; Marciniak-Czochra, A, Logistic equation in tumour growth modelling, Int. J. appl. math. comp. sci., 13, 3, 317-325, (2003) · Zbl 1035.92017
[8] Bodnar, M, The nonnegativity of solutions of delay differential equations, Appl. math. lett., 13, 6, 91-95, (2000) · Zbl 0958.34049
[9] Foryś, U, On the Mikhailov criterion and stability of delay differential equations, (November 2001), Warsaw University, RW 01-14 (97) Preprint
[10] Foryś, U, Biological delay systems and the Mikhailov criterion of stability, J. biol. sys., 12, 1, 1-16, (2004)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.